MAUDE Adverse Event Report: STRYKER GMBH HEADLESS COMPRESSION SCREW FIXOS Ø4.0MM / L46MM; SCREW, FIXATION, BONE

STRYKER GMBH HEADLESS COMPRESSION SCREW FIXOS Ø4.0MM / L46MM; SCREW, FIXATION, BONE
Catalog Number 658046
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Fixos 4.0 pt screw broke at shaft while passing joint like in foot and ankle procedure.
 
Additional Manufacturer Narrative
The reported event that headless compression screw fixos 4.0mm/l46mm was alleged of 'breakage during surgery' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device disposition unknown.
 
Event or Problem Description

Brand Name
HEADLESS COMPRESSION SCREW FIXOS Ø4.0MM / L46MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8006616
Report Number0008031020-2018-00901
Device Sequence Number13847690
Product Code HWC
UDI-Device Identifier07613252707042
UDI-Public07613252707042
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number658046
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date10/25/2018
Supplement Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;